# SDR AALA202203302440

- Difficulty date: March 27, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737-8
- Aircraft serial: 31157
- Aircraft time: 27,793 hours, 11,626 cycles
- System (JASC): 2120 · Air Distribution System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DESCENT FLIGHT ATTENDANTS REPORT BURNING SMELL IN MID CABIN. NO SMOKE EVIDENT. FLIGHT DECLARED AN EMERGENCY LANDING SAFELY. **SUPPLEMENTAL REPORT FOR AALA202203282440: ACCOMPLISHED VISUAL INSPECTION OF BOTH PACKS, BOTH ENGINES, AND APU COMPARTMENT AND FOUND NO DEFECTS / LEAKS. ACCOMPLISHED SMOKE ODOR FUME JOB CARD 08L00021001 WITH NO ODOR / FUMES NOTICED.** (CLOSED)
